# SDR DHLA200700023

- Difficulty date: April 4, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 62,392 hours, 31,183 cycles
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DEPARTING RNWY 22R AT ILN, NR 2 ENG COMPRESSOR STALL OCCURRED AT AN EPR OF 2.05. WIND WERE 290DEG AT 14 GUSTING TO 26 (70DEG X-WIND) IAS -0, OAT - 13DEG, PA - 1077 A/C GW 178.8.  FOR INFORMATION ONLY.  INSPECTED INLET AND EXHAUST OF NR 2 ENG PER AOM CHPT 1.8 PG 5 AND IAW M/M CHPT 71-00-00.  NO DAMAGE NOTED.  A/C IS OK TO RETURN TO SERVICE.
